Is serotonin induced muscular rigidity irreversible?

No. Muscle side effects should abate after discontinuation, which should only be done under your doctor's guidance. Stopping these medications on your own may result in other more serious problems.
No. Use of selective serotonin re-uptake inhibitors, for example; prozac, paxil, zoloft, celexa, lexapro, luvox, viibryd, (vilazodone hydrochloride) etc. May cause myoclonic jerk or twitching of muscles. This is a reversible side effect. Another side effect is serotonin syndrome, which can cause significant muscle contraction and jitteriness. It can be a life threatening condition, but immediate medical help works very well.

Related Questions

If serotonin induced muscular rigidity causes the muscles to contract then are the blood vessels in those muscles also forced to contract?

Serotonin . Serotonin induced muscular rigidity is a syndrome that must be recognized and treated by your primary care physician. If you are having these symptoms consult one as soon as possible. Read more...